Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 35, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 5:22 PM EDT for 5 counties in Ohio. It was in force for 38 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 5:22 PM EDT (21:22 UTC)
- Expired
- Jun 1, 2022, 6:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Geauga County, OH, Medina County, OH, Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:29 PM EDT | TSTM WND DMG | 3 Ssw Peninsula, OH | TREE DOWN ON RIVERVIEW ROAD, SOUTH OF EVERETT. TIME ESTIMATED VIA RADAR. |
| Jun 1, 5:35 PM EDT | TSTM WND DMG | 1 Sse Hudson, OH | DELAYED REPORT - TREES DOWN IN BACKYARD. TREE SPLIT AND FELL ON POWER LINE. |
| Jun 1, 5:35 PM EDT | HAIL 1 | 1 Sse Hudson, OH | DELAYED REPORT - 1 INCH HAIL. |
| Jun 1, 5:37 PM EDT | TSTM WND DMG | 2 E Hudson, OH | SOCIAL MEDIA REPORT OF NUMEROUS TREES DOWN AT HUDSON SPRINGS PARK. TIME ESTIMATED VIA RADAR. |
| Jun 1, 5:41 PM EDT | TSTM WND GST 60 | 1 Ssw Stow, OH | ESTIMATED 55-60 MPH WIND GUST. |
| Jun 1, 5:48 PM EDT | TSTM WND GST 70 | Streetsboro, OH | SPOTTER REPORTS 70 MPH WIND GUST AND ONE INCH HAIL IN STREETSBORO. |
| Jun 1, 5:49 PM EDT | TSTM WND DMG | 3 Sse Twinsburg, OH | MULTIPLE TREES SNAPPED OFF. |
| Jun 1, 5:52 PM EDT | TSTM WND DMG | 1 Ese Hudson, OH | TREE AND POWER LINES DOWN. |
| Jun 1, 5:58 PM EDT | TSTM WND DMG | 3 S Mantua, OH | SOCIAL MEDIA REPORT OF A PAIR OF UPROOTED TREES IN SHALERSVILLE TWP. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
730
WUUS51 KCLE 012122
SVRCLE
OHC035-055-103-133-153-012200-
/O.NEW.KCLE.SV.W.0035.220601T2122Z-220601T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
522 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Portage County in northeastern Ohio...
Southern Geauga County in northeastern Ohio...
Northeastern Medina County in northeastern Ohio...
Southeastern Cuyahoga County in northeastern Ohio...
Northern Summit County in northeastern Ohio...
* Until 600 PM EDT.
* At 522 PM EDT, a severe thunderstorm was located near North
Royalton, or 13 miles south of Cleveland, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Cleveland, Akron, Ravenna, Parma, Cuyahoga Falls, Strongsville,
Brunswick, North Royalton, Kent, Solon, Hudson, Twinsburg,
Tallmadge, Streetsboro, Warrensville Heights, Macedonia, South
Russell, Garrettsville, Mantua and Stow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4121 8187 4146 8178 4140 8100 4106 8100
TIME...MOT...LOC 2122Z 278DEG 37KT 4128 8168
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaszka3 follow-up statements
254
WWUS51 KCLE 012131
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
531 PM EDT Wed Jun 1 2022
OHC103-012140-
/O.CAN.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Medina OH-
531 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4118 8168 4128 8169 4142 8168 4138 8100
4106 8100
TIME...MOT...LOC 2130Z 270DEG 44KT 4130 8155
$$
OHC035-055-133-153-012200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Portage OH-Geauga OH-Cuyahoga OH-Summit OH-
531 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PORTAGE...SOUTHERN GEAUGA...SOUTHEASTERN CUYAHOGA AND NORTHERN
SUMMIT COUNTIES...
At 530 PM EDT, a severe thunderstorm was located over Macedonia, or
14 miles southeast of Cleveland, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Solon, Hudson, Twinsburg,
Tallmadge, Streetsboro, Macedonia, Garrettsville, Mantua, Stow,
Garfield Heights, Maple Heights, Broadview Heights, Aurora,
Brecksville, Bedford and Seven Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4118 8168 4128 8169 4142 8168 4138 8100
4106 8100
TIME...MOT...LOC 2130Z 270DEG 44KT 4130 8155
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka587
WWUS51 KCLE 012139
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
539 PM EDT Wed Jun 1 2022
OHC035-055-012149-
/O.CAN.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Geauga OH-Cuyahoga OH-
539 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GEAUGA AND
SOUTHEASTERN CUYAHOGA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4116 8156 4135 8155 4135 8142 4132 8100
4106 8100
TIME...MOT...LOC 2139Z 290DEG 39KT 4125 8146
$$
OHC133-153-012200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Portage OH-Summit OH-
539 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PORTAGE AND NORTHEASTERN SUMMIT COUNTIES...
At 539 PM EDT, a severe thunderstorm was located over Hudson, or 12
miles north of Akron, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Hudson, Twinsburg, Tallmadge,
Streetsboro, Macedonia, Garrettsville, Mantua, Stow, Aurora, Munroe
Falls, Northfield, Reminderville, Edinburg, Silver Lake, Windham and
Hiram.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4116 8156 4135 8155 4135 8142 4132 8100
4106 8100
TIME...MOT...LOC 2139Z 290DEG 39KT 4125 8146
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka222
WWUS51 KCLE 012143
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
543 PM EDT Wed Jun 1 2022
OHC133-153-012200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Portage OH-Summit OH-
543 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PORTAGE AND NORTHEASTERN SUMMIT COUNTIES...
At 543 PM EDT, a severe thunderstorm was located over Hudson, or 9
miles northwest of Ravenna, moving east at 50 mph.
THIS IS A DESTRUCTIVE STORM FOR NORTHEASTERN SUMMIT AND WEST-CENTRAL
PORTAGE COUNTIES.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Ravenna, Cuyahoga Falls, Kent, Hudson, Twinsburg, Tallmadge,
Streetsboro, Macedonia, Garrettsville, Mantua, Stow, Aurora, Munroe
Falls, Reminderville, Edinburg, Silver Lake, Windham, Hiram, Boston
Heights and Brady Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4115 8152 4132 8151 4135 8142 4132 8100
4106 8100
TIME...MOT...LOC 2143Z 284DEG 44KT 4124 8140
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 308 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /Through Thursday night/... The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /Friday through Saturday night/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /Sunday night through Wednesday/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Garuckas SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 PM EDT Wed Jun 1 2022 LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089- PAZ001>003-022000- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 347 PM EDT Wed Jun 1 2022 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006>008-017-022000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock- 347 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms may develop this afternoon and evening. The main threat is strong damaging winds but some larger hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 1, 4:53 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND GST 2 SSE SHEFFIELD 41.42N 82.08W
06/01/2022 E60 MPH LORAIN OH TRAINED SPOTTER
ALSO ONE HALF INCH HAIL.
&&Local storm report, Jun 1, 4:55 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
455 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG 3 SSE SHEFFIELD 41.42N 82.08W
06/01/2022 LORAIN OH 911 CALL CENTER
TREE DOWN ON HOUSE.
&&Special weather statement, Jun 1, 4:55 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
455 PM EDT Wed Jun 1 2022
PAZ003-012145-
Crawford PA-
455 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of central Crawford
County through 545 PM EDT...
At 455 PM EDT, Doppler radar was tracking a strong thunderstorm over
Meadville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Meadville, Titusville, Harmonsburg, Guys Mills, Cochranton,
Saegertown, Conneaut Lake, Hydetown, Blooming Valley, Townville,
Conneaut Lakeshore and Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4162 7982 4157 7988 4155 7992 4154 7993
4151 7999 4159 8032 4171 8035 4176 8021
4169 7961 4162 7961
TIME...MOT...LOC 2055Z 283DEG 26KT 4166 8015
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 1, 5:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
505 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 1 SSW LORAIN 41.42N 82.19W
06/01/2022 LORAIN OH 911 CALL CENTER
TREE DOWN ON HOUSE. TIME ESTIMATED FROM
RADAR.
&&Special weather statement, Jun 1, 5:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
518 PM EDT Wed Jun 1 2022
OHZ011-013-020>022-012200-
Summit OH-Geauga OH-Portage OH-Medina OH-Cuyahoga OH-
518 PM EDT Wed Jun 1 2022
...Strong thunderstorms will impact portions of Portage, southern
Geauga, northeastern Medina, Cuyahoga and northern Summit Counties
through 600 PM EDT...
At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lakewood to near Brunswick. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Ravenna, Parma, Lakewood, Cuyahoga Falls, Cleveland
Heights, Strongsville, Brunswick, North Royalton, Kent, Solon,
Hudson, Twinsburg, Streetsboro, Warrensville Heights, Macedonia,
South Russell, Middlefield, Garrettsville and Burton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
&&
LAT...LON 4152 8101 4108 8100 4123 8191 4127 8190
4128 8188 4132 8188 4149 8183 4150 8180
4149 8174 4153 8167
TIME...MOT...LOC 2117Z 272DEG 41KT 4147 8176 4124 8177
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaLocal storm report, Jun 1, 5:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
520 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 4 WNW CASTALIA 41.42N 82.89W
06/01/2022 SANDUSKY OH 911 CALL CENTER
FOUR POWER POLES DOWN ON US ROUTE 6 AND
COUNTY RD 294. PERSON TRAPPED IN CAR IN
BETWEEN POLES. PERSON IS NOT INJURED. TIME
ESTIMATED VIA RADAR.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:13 PM EDT | Special Weather Statement | CLE | Wayne | 32 min |
| Jun 1, 2:02 PM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 1, 2:50 PM EDT | Special Weather Statement | CLE | Stark | 40 min |
| Jun 1, 2:53 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 52 min |
| Jun 1, 3:09 PM EDT | Special Weather Statement | CLE | Sandusky | 51 min |
| Jun 1, 3:15 PM EDT | Special Weather Statement | CLE | Stark | 30 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 43 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Stark | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | CLE | Wyandot | 58 min |
| Jun 1, 3:55 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 1, 4:00 PM EDT | Special Weather Statement | CLE | Huron, Seneca | 45 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | CLE | Ashtabula | 27 min |
| Jun 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca, Wyandot | 67 min |
| Jun 1, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 45 min |
| Jun 1, 4:19 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 41 min |
| Jun 1, 4:36 PM EDT | Areal Flood Advisory | CLE | Erie, Sandusky | 3 hr |
| Jun 1, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 38 min |
| Jun 1, 4:46 PM EDT | Special Weather Statement | CLE | Huron | 59 min |
| Jun 1, 4:50 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Jun 1, 5:00 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jun 1, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 50 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 42 min |
| Jun 1, 5:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jun 1, 5:30 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jun 1, 5:33 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 55 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 81 min |
| Jun 1, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 72 min |
| Jun 1, 6:10 PM EDT | Special Weather Statement | CLE | Knox | 50 min |
| Jun 1, 6:17 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Jun 1, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 41 min |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 51 min |
| Jun 1, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 50 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wood, Wyandot | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.